Aleve All Day Strong Naproxen Sodium Tablets 220 mg Pain Reliever / Fever Reducer (20 Gelcaps)
Active Ingredients (Naproxen Sodium) , Inactive Ingredients (Yellow 10 Aluminum Lake, Edetate Disodium, Edible Ink, Blue 1, Yellow 6 Aluminum Lake, Gelatin, Glycerine, Hypromellose, Magnesium Stearate, Titanium Dioxide, Microcrystalline Cellulose, Stearic Acid, Polyethylene Glycol, Talc, Povidone)
Members, please sign in to view which ingredients are on your personalized "avoid" list.
Consult a doctor before use if you have ever had serious side effects from any pain reliever/fever reducer.
Consult Doctor before use if you are taking any other drug containing naproxen sodium or any other pain reliever / fever reducer.
Consult Doctor before use if you are taking any other drug.
Consult doctor before use if you are under doctors care for any serious condition.
Discontinue use and consult doctor if an allergic reaction occurs.
Discontinue use and consult doctor if any new symptoms appear.
Discontinue use and consult doctor if fever gets worse or lasts more than 3 days.
Discontinue use and consult doctor if it feels like the pill is stuck in your throat.
Discontinue use and consult doctor if pain gets worse or lasts more than 10 days.
Discontinue use and consult doctor if redness or swelling is present in the painful area.
Discontinue use and consult doctor if stomach pain occurs or lasts, even if symptons are mild.
Discontinue use and consult doctor if you develope heartburn.
Discontinue use and consult doctor if you have difficulty swallowing.
Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
If pregnant or breast-feeding, ask a health professional before use.
If you are taking Medication, consult your Physician before taking this product.
If you consume 3 or more alcoholic drinks every day, consult your doctor about this product.
In case of accidental overdose, call a doctor or poison control center immediately.
Keep Out Of Reach Of Children
Naproxen Sodium may cause a severe allergic reaction which may include: hives, asthma (wheezing), facial swelling, shock.
Naproxen Sodium may cause stomach bleeding.
- Serving Size: 1 Gelcap
- Servings Per Container: 20.0
- Amount Per Serving
- Calories 0.0Calories from Fat 0.0
- Total Calories 0Total Calories from Fat 0
- % Daily Value* (DV)Recommended DV
Total Fat 0.0 g 0%65 g
- Saturated Fat 0.0 g0%20 g
- Trans Fat 0.0 g
- Cholesterol 0.0 mg0%300 mg
- Sodium 0.0 mg 0%2,400 mg
- Potassium 0 mg0%3,500 mg
Total Carbohydrate 0.0 g 0%300 g
- Dietary Fiber 0.0 g 0%25 g
- Sugars 0.0 g
- Protein 0.0 g
Ratings and ReviewsBe the first to rate this product.
You must be logged in to leave a review
Click here to login